Had bellafill today on pitted chin...very swollen and chin poking out. When will I look normal? (Photo)

Swollen chin from bellafill, look funny. Chin sticks out. When will i look normally

Doctor Answers 5

Swollen chin from Bellafill

It would have been helpful to know when you had it done. Typically patients after Bellafill do not swell much compared to other fillers such as Radiesse or Juvederm. It should settle down after 1-2 days.


Fresno Oculoplastic Surgeon
4.9 out of 5 stars 31 reviews

Swelling and Bruising After Bellafill Injections

Bellafill, as with any filler, will cause swelling and bruising for at least a few days. This is especially true if a needle was used to do the injection since needles are quite traumatic. When a micro cannula is used, there is generally far less trauma and as a result less swelling and bruising. What you are experiencing is pretty normal and in fact most injectors will tell you to expect this problem.

Because it lasts so long, you should be aware of the risks and benefits of these types of fillers. I have added a video that may help you.

I hope that helps.

Best regards.

Brian Windle, MD
Kirkland Plastic Surgeon
4.9 out of 5 stars 56 reviews

May be normal

The picture is hard to see but, it may be normal swelling after an injection.  Let it settle down before you rush in to do anything.  If you don't like the look afterwards, go back to the injector and have them evaluate you.  Hope this helps, it appears normal.

John Frodel, MD
Atlanta Facial Plastic Surgeon
5.0 out of 5 stars 1 review

Artefill and Bellafill complications

Swelling may develop after a filler. Our office specializes in filler complications, including those that arise from permanent injections such as these. 

Best, 
Dr. Karamanoukian 
Los Angeles

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
4.8 out of 5 stars 94 reviews

Had bellafill today on pitted chin...very swollen and chin poking out. When will I look normal?

Call the injecting doc to RX Steroids and antibiotics, ice area also. Appears as reaction to the filler... 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.